May 17, 2007
my creatine levels are of latley.i take truvada and reyataz.is that the cause?how do i loweer them?
Response from Dr. Henry
I am not sure if you are asking about your creatinine levels are high (can be due to renal/kidney problems that can be aggravated by the tenofovir in Truvada) or creatine levels which are rarely measured or helpful (other better tests available).
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Penis Discharge Sign Of Seroconversion
- Chances Of Getting AIDS From Blowjob From A Prostitute
- Bloody Nose After Oral Sex With No Protection Does It Mean I Have HIV
- Itchy Vagina After Touching Skin Sign Of HIV AIDS
- Night Sweats After Getting Head Sign Of HIV AIDS
- Pain In Balls After Touching Vaginal Secretions Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.